# SDR ASAA2013070695487

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,528 hours, 7,308 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Lever
- Condition: Malfunctioned
- Location: Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 ENG HAS A DELAYED SHUTDOWN AFTER START LEVER IS POSITIONED TO CUTOFF.  ACFT GROUNDED.  PERFORMED NR 1 ING EEC BITE, IAW FIM TASK 73-00, TASK 801, MAINT MESSAGE 76-31361 LOGGED.  LONG TERM FAULT.  PERFORMED NORMAL ENG START/ STOP ON NR 1 ENGINE IAW AMM 71-00-00, OPS CHECKED GOOD.  NR ENG STOPS WITH NO DELAY WHEN START LEVER PLACED IN CUTOFF.  OK FOR SERVICE.
